Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am suffering from gynecomastia. Can turmeric help in cure this ?

hi doc, I am 25 yrs old. I am suffering from gynecomastia. I have heard turmeric can help. is it so ? please advise me some natural treatments
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  1463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello jenisha,

welcome to HCM

in your age group the common causes of gynecomastia are obesity and hormonal disorder.

so if you are obese try to reduce your weight by daily excercise and diet modification.

if you are not obese then try to consult a physician for cause of hormonal may need some blood tests for hormone level in blood

are you taking any medications? some medications can also cause gynecomastia.

take care.

Answered: Tue, 14 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
turmeric has anti septic effect ,so it can help in case where infection or inflammation is there.
if it hurt u more then better to consult surgeon .
it will remove it and u will cure
take care not to give trauma or injury over it
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor